MAUDE Adverse Event Report: EXACTECH, INC. EQ REV GLENOID PLATE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQ REV GLENOID PLATE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number 36MM HUMERAL LINER +0MM CONSTRAINED
Medical Device Problem Codes Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 09/01/2019
Type of Reportable Event Death
Event or Problem Description
As reported, the patient had an initial right tsa on (b)(6) 2019.The patient presented on (b)(6) 2019 and post op scapula fx.The case report form indicates that this event is possibly related to device, definitely related to procedure.
 
Additional Manufacturer Narrative
Pending investigation.D10: serial number: item number and full description: (b)(6), 308-05-17 - distal fixation ring ha 17.5.(b)(6), 308-02-06 - 6x120mm distal stem modular cemented.(b)(6), 308-15-12 - taper locking screw 12.5.(b)(6), 308-08-12 - xs prox body +12.5.(b)(6), 320-01-36 - 36mm glenosphere.(b)(6), 320-15-01 - eq rev glenoid plate.(b)(6), 320-10-00 - equinoxe reverse tray adapter plate tray +0.

Brand Name
EQ REV GLENOID PLATE
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL
Manufacturer Contact
julia goldberg
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key17842039
Report Number1038671-2023-02401
Device Sequence Number11862348
Product Code KWT
UDI-Device Identifier10885862086488
UDI-Public10885862086488
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K093275
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date02/19/2024
Device Model Number36MM HUMERAL LINER +0MM CONSTRAINED
Device Catalogue Number320-15-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2023
Supplement Date Received by Manufacturer07/22/2026
07/22/2026
Initial Report FDA Received Date09/29/2023
Supplement Report FDA Received Date07/27/2026
07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/21/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Death;
Patient SexFemale
Patient Weight108 LB
Patient RaceWhite